MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT

INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Model Number AP-07004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The device arrived at intera oncology on (b)(6) 2025, and is under evaluation.Therefore, once the evaluation is completed a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology was notified by a physician that on (b)(6) 2025, during or pump prep, the or prep kit had a leak between the needle and the tubing.The connection was very tight but there was still leakage.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The returned needle and tubing was tested at intera oncology along with an r&d pump.The needle and tubing set arrived connected from the clinic.The needle was inserted into the pump septum and a 10ml syringe was attached to the tubing set.While attempting to fill the pump, a leak was observed between the needle and tubing set.The needle was removed from the pump and the connection between the needle and tubing set was tightened.The needle was re-inserted into the pump.The pump fill was re-attempted and no further leakage was observed.The reported failure could not be repeated after the connection between the needle and tubing was set was tightened.
 
Event or Problem Description

Brand Name
INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Common Device Name
OR PREP KIT
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key24056760
Report Number3015537318-2026-00002
Device Sequence Number21337966
Product Code PTI
UDI-Device Identifier00850014110154
UDI-Public00850014110154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Model NumberAP-07004
Device Catalogue NumberAP07004
Device Lot Number24K050CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown